# SDR DL757080332

- Difficulty date: February 11, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 65,395 hours, 30,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1530
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRANSITION PANEL SPLICE DOUBLER STATION 1530 LT SIDE IS OUT OF LIMITS.  REPAIRED DOUBLER IAW SRM 51-40-05 AND SRM 51-20-01.
